I have MS, narcolepsy, scoliosis, separated shoulder that they can't fix due to paralysis I've been in a wheelchair for 10 years and my hips hurt, no thyroid due to radiation treatments. I am currently taking levothyroxine, hydrocodone, Lyrica, Cymbalta, and tramadol. My doctor wants to change the hydrocodone and tramadol to tapentadol and oxcarbazepine. I am afraid of serotonin syndrome due to the narcolepsy and also the interaction with the thyroid medication. Is this combination safe or am I better off to stay with a higher dose of hydrocodone? I am currently on four 10/325 Norco tablets. This is what my doctor intends on replacing and will be also replacing the tramadol.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2010 • 1 answer
Posted 19 Jul 2010 • 1 answer
Posted 27 Feb 2011 • 1 answer
Posted 31 Aug 2011 • 2 answers
Posted 15 Sep 2015 • 1 answer